# SDR SWAA2025081197274

- Difficulty date: July 31, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8775Q
- Make and model: Boeing 737-8
- Aircraft serial: 67762
- Aircraft time: 9,468 hours, 4,733 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AFT FLAP OUTER SURFACE IS DISBONDED 4' FROM I/B SIDE AND 8' FROM T/E. INBOARD AFT FLAP INSTALLATION COMPLETE IAW AMM 27-51-12-400-801. REMOVED AND REPLACED R/W I/B AFT FLAP AND ADJUSTMENTS ACCOMPLISHED SATISFACTORY IAW AMM 27-51-12-000-801 AND AMM 27-51-12-400-801.
